# SDR SWAA2023122124228

- Difficulty date: November 22, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT AFT CARGO COMPT. AFT CORNER SCUFF PLATE.<[01] RECEIVED REPAIRED AFT CARGO COMPT AFT CORNER SCUFF PLATE FROM OUTSIDE VENDOR (PN: 146A8343-7 PO: 2043476). SCUFF PLATE WILL BE INSTALLED PER TASK CARD TTG8Q002GEYU.;[02] VERIFIED STEP 1
